| Catalog Number |
IFNT3211 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Unspecified Infection (1930); Pain (1994); Osteolysis (2377)
| Date of Event |
08/29/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that implant was removed due to periimplantitis.Patient started to have pain in july/august.Stated crown was getting loose.Seen by general dentist and referred to dr.Reported periimplantitis site 28.Symptoms as a result of the event: pain.
Additional Manufacturer Narrative
Zimvie complaint number(b)(4).A4: patient weight unknown / not provided.A summary investigation has been completed for peri-implantitis events recognizing that a definitive root cause cannot be identified due to a wide range of external factors (non-design or manufacturing related), including medical conditions (e.G., diabetes, poor bone quality, etc.) / patient habits (e.G., smoking) and surgical technique.Previously completed investigations for these events have not identified any signals indicating potential non-conformances affecting the manufacturing and sterilization processes.Furthermore, the probability of a manufacturing or design defect that might lead to peri-implantitis occurring and escaping the available detections has been assessed and found remote and almost nonexistent.Should additional information be received which indicates that the device may have caused or contributed to the event, an additional report will be submitted.
Event or Problem Description
No further event information available at the time of this report.
Additional Manufacturer Narrative
Based on updated customer information received and reassessment of the reported event, it was determined that mfr report number 0001038806-2024-02378 was reported in error.Please disregard this submission.No further reports will be submitted for this event.